Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at May 27, 2015, 3:21 PM EDT for Lancaster County, Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2015, 3:21 PM EDT (19:21 UTC)
- Expired
- May 27, 2015, 4:00 PM EDT
- In force
- 39 min
- Issued by
- NWS State College, PA
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 128 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 428 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
735
WWUS81 KCTP 271921
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT WED MAY 27 2015
PAZ065-066-272000-
YORK PA-LANCASTER PA-
321 PM EDT WED MAY 27 2015
...A THUNDERSTORM PRODUCING TORRENTIAL RAINFALL WILL AFFECT YORK...
AND LANCASTER COUNTIES UNTIL 400 PM EDT...
AT 321 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM OVER
SUNNYBURN...MOVING NORTHEAST AT 30 MPH.
50 MPH WIND GUSTS AND DIME SIZE HAIL WILL BE POSSIBLE WITH THIS
THUNDERSTORM. TORRENTIAL RAINFALL IS ALSO POSSIBLE.
THE THUNDERSTORM PRODUCING TORRENTIAL RAINFALL WILL BE NEAR...
HOLTWOOD AND SHENKS FERRY AROUND 325 PM EDT.
WAKEFIELD AROUND 335 PM EDT.
SMITHVILLE AROUND 340 PM EDT.
QUARRYVILLE AROUND 345 PM EDT.
STRASBURG AROUND 350 PM EDT.
PARADISE AND GAP AROUND 400 PM EDT.
OTHER LOCATIONS IMPACTED BY THE THUNDERSTORM PRODUCING TORRENTIAL
RAINFALL INCLUDE KIRKWOOD...RAWLINSVILLE...WHITE HORSE...CHRISTIANA
AND GORDONVILLE.
THIS THUNDERSTORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 3992 7638 4011 7594 4005 7593 3996 7599
3987 7599 3988 7600 3976 7606 3976 7608
3973 7610 3974 7612 3973 7612 3972 7618
3972 7645
TIME...MOT...LOC 1921Z 237DEG 27KT 3979 7637
$$
EVANEGOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at May 27, 1:21 PM EDT, 2 hours earlier.
Area forecast discussion, May 27, 1:21 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 121 PM EDT WED MAY 27 2015 .SYNOPSIS... HIGH PRESSURE AT THE SFC AND ALOFT WILL REMAIN ANCHORED JUST OFF THE EAST COAST THROUGH THE END OF THIS WEEK. A COLD FRONT WILL LIKELY PUSH ACROSS THE REGION SATURDAY NIGHT OR SUNDAY...THEN STALL JUST SOUTH OF THE STATE EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH 227 ISSUED FOR THE SOUTHEAST CORNER OF THE FORECAST AREA THROUGH THIS EVENING. ALONG WITH THE SEVERE POTENTIAL...TRAINING OF ECHOES WITH ABUNDANT PRECIPITABLE WATER MAY LEAD TO FLOODING ISSUES INTO THE EVENING. WEST OF THIS AREA...THUNDERSTORM THREAT HAS DIMINISHED WITH A FEW SHOWERS POSSIBLE THROUGH THE AFTERNOON. IN GENERAL...THIS WILL NOT BE THE TYPE OF RAIN NEEDED TO BREAK US OUT OF THE RECENT DRY SPELL. CONSALL MDL BLENDED QPF SUGGESTS AVG RAINFALL WILL RANGE FROM SPOTTY AMTS OF JUST A FEW HUNDREDTHS OVR THE CENTRAL MTNS...TO ARND A QUARTER INCH ACROSS THE LOWER SUSQ VALLEY. HIGHER RES...CONVECTION ALLOWING MDLS INDICATE LOCAL AMTS ARND AN INCH FROM TSRA THIS AFTN ACROSS THE SE COUNTIES. MCLDY SKIES WILL HOLD TEMPS DOWN A BIT...BUT CONSALL STILL SUGGESTS HIGH TEMPS BTWN THE U70S-L80S...SEVERAL DEG ABV NORMAL FOR LATE MAY. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... SOUTHERLY LL JET AND ASSOC PLUME OF HIGHEST PWATS/INSTABILITY WILL SHIFT EAST OF THE REGION BY THIS EVENING. THUS...EXPECT A DRY NIGHT FOR MOST OF CENTRAL PA. A WEAK COLD FRONT PUSHING INTO NW PA COULD SUPPORT AN ISOLD SHRA LATE TONIGHT OVR THE CENTRAL/NORTHERN COUNTIES. THE WEAK COLD FRONT WILL BE THE FOCUS FOR AN POSSIBLE ISOLD SHRA/TSRA ACROSS SOUTHERN PA ON THURSDAY. OTHERWISE...EXPECT FAIR AND LESS HUMID CONDS...AS NW FLOW IN WAKE OF FRONT ADVECTS A LOWER PWAT AIR MASS INTO PA. UNDER MSUNNY SKIES...ENS MEAN 8H TEMPS ARE SUPPORTIVE OF MAX TEMPS FROM THE U70S NW MTNS...TO THE M/U80S ACROSS THE LOWER SUSQ VALLEY. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... AFTER A BRIEF RESPITE FROM THE HUMIDITY THU/THU NIGHT...MED RANGE GUIDANCE SIGNALS A RETURN TO SUMMERLIKE WX FRIDAY/SATURDAY...WITH 00Z GEFS SHOWING ANOMALOUS 500MB HGTS AND SFC PRES OFF THE E COAST. DEVELOPING SOUTHERLY FLOW WILL DRAW AN INCREASINGLY HUMID/UNSTABLE AIR MASS INTO THE AREA FRIDAY...WHICH MAY SUPPORT SCT DIURNALLY-DRIVEN PM CONVECTION. HOWEVER...A BETTER CHC OF SHRA/TSRA COMES LATE SATURDAY WITH APPROACH OF A COLD FRONT. SOME MDL TIMING ISSUES WITH HOW FAST COLD FRONT PUSHES THRU SAT NIGHT/SUNDAY. HOWEVER...FAIRLY STRONG SIGNAL FROM ALL MDL DATA THAT THE FIRST COUPLE DAYS OF JUNE /MON AND TUE/ WILL BE COOL AND PERHAPS SHOWERY...WITH FRONT STALLING OUT SOUTH OF PA AND POTENTIAL OF OVERRUNNING RAIN/SHOWERS. && .AVIATION /17Z WEDNESDAY THROUGH SUNDAY/... A SUMMER-TIME PATTERN WILL PERSIST THROUGH THE WEEK. THE HUMID CONDS...HAVE LEAD TO MVFR CIGS AND VSBYS...WHICH WILL PERSIST THROUGH THE MORNING HOURS...ESP LOWER SUSQ ZONES. CHANCES FOR SHOWERS/ISOLATED TSTMS PEAK ACROSS WESTERN HALF OF CWA BETWEEN THROUGH 18Z...AND SLIDE EASTWARD AFTER 16Z. OUTLOOK... WED...PATCHY A.M. MVFR FOG/BR. SCT SHOWERS/TSTMS. THU-FRI...PATCHY A.M. MVFR FOG/BR. ISOLD P.M. TSTMS. SAT...PATCHY A.M. MVFR FOG/BR. SCT-NMRS P.M TSTMS W/COLD FROPA. SUN...MVFR CIGS POSS NW. OTHERWISE MAINLY VFR IN SCT SHOWERS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD NEAR TERM...DEVOIR/TYBURSKI SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/CERU AVIATION...DEVOIR/GARTNER/RXR
Hazardous weather outlook, May 27, 2:46 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 246 PM EDT WED MAY 27 2015 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>052- 056-281900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-PERRY- 246 PM EDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. RAIN SHOWERS AND POSSIBLY A THUNDERSTORM IS LIKELY THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ053-057>059-063>066-281900- COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 246 PM EDT WED MAY 27 2015 ...SEVERE THUNDERSTORM WATCH 227 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 27, 1:29 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 129 PM EDT WED MAY 27 2015 PAZ064-065-271800- YORK PA-ADAMS PA- 129 PM EDT WED MAY 27 2015 ...A STRONG THUNDERSTORM WILL AFFECT YORK...AND ADAMS COUNTIES UNTIL 200 PM EDT... AT 128 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GETTYSBURG...MOVING NORTHEAST AT 30 MPH. 40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HANOVER...GETTYSBURG...PARKVILLE...HAMPTON...LITTLESTOWN... MCSHERRYSTOWN...LAKE MEADE...PENNVILLE...BONNEAUVILLE...NEW OXFORD... EAST BERLIN...LAKE HERITAGE...ABBOTTSTOWN...YORK SPRINGS... HEIDLERSBURG...HUNTERSTOWN...FAIRFIELD...TWO TAVERNS...GETTYSBURG COLLEGE AND GETTYSBURG NATIONAL MILITARY PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE LOCALLY HEAVY RAINFALL...AND MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE ROADWAY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN STATE COLLEGE PA. && LAT...LON 3980 7738 4005 7705 3972 7684 3972 7734 TIME...MOT...LOC 1728Z 237DEG 25KT 3978 7729 JUNG
Special weather statement, May 27, 1:44 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
144 PM EDT WED MAY 27 2015
PAZ058-271815-
SCHUYLKILL PA-
144 PM EDT WED MAY 27 2015
...SPECIAL WEATHER STATEMENT...
AT 144 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MINERSVILLE...MOVING NORTHEAST AT 50 MPH.
30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ST. CLAIR AND RENNINGERS AROUND 150 PM EDT.
SHENANDOAH...FRACKVILLE AND ORWIGSBURG AROUND 155 PM EDT.
MAHANOY CITY...MCKEANSBURG AND LOCUST LAKE STATE PARK AROUND 200 PM
EDT.
TAMAQUA...TUSCARORA AND GRIER CITY-PARK CREST AROUND 205 PM EDT.
MCADOO AND HOMETOWN AROUND 210 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BROCKTON...KELAYRES...
LANDINGVILLE...SCHUYKILL COUNTY AIRPORT AND PENN STATE SCHUYLKILL.
THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 111 TO 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4053 7626 4066 7642 4068 7641 4092 7609
4091 7600 4080 7587 4077 7582
TIME...MOT...LOC 1744Z 230DEG 41KT 4065 7627
TYBURSKILocal storm report, May 27, 2:11 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
211 PM EDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM TSTM WND DMG 1 S RUTHERFORD 40.25N 76.77W
05/27/2015 DAUPHIN PA 911 CALL CENTER
TREE DOWN ON VEHICLES
0151 PM TSTM WND DMG 1 E MIDDLETOWN 40.20N 76.71W
05/27/2015 DAUPHIN PA TRAINED SPOTTER
TREE LIMBS AND WIRES DOWN IN LONDONDERRY TWP
&&
EVENT NUMBER CTP1500058 CTP1500059
EVANEGOSpecial weather statement, May 27, 2:39 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
239 PM EDT WED MAY 27 2015
PAZ058-271915-
SCHUYLKILL PA-
239 PM EDT WED MAY 27 2015
...A THUNDERSTORM WITH VERY HEAVY RAIN AND GUSTY WINDS WILL AFFECT
SCHUYLKILL COUNTY UNTIL 315 PM EDT...
AT 238 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM NEAR
MCKEANSBURG...MOVING NORTHEAST AT 20 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS THUNDERSTORM. VERY HEAY
RAIN IS ALSO POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
TAMAQUA...ORWIGSBURG...MCADOO...HOMETOWN...TUSCARORA...NEW
PHILADELPHIA...GRIER CITY-PARK CREST...DELANO...MCKEANSBURG...
COALDALE...SNYDERS...KELAYRES...CUMBOLA...MIDDLEPORT...NEW
RINGGOLD...BROCKTON...KASKA AND MARY-D.
THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 134 TO 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4070 7583 4064 7599 4061 7600 4068 7616
4090 7603 4091 7600 4080 7587 4074 7576
TIME...MOT...LOC 1838Z 215DEG 19KT 4071 7600
JUNGLocal storm report, May 27, 3:17 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM TSTM WND DMG 1 S RUTHERFORD 40.25N 76.77W
05/27/2015 DAUPHIN PA 911 CALL CENTER
TREE DOWN ON VEHICLES
0151 PM TSTM WND DMG 1 E MIDDLETOWN 40.20N 76.71W
05/27/2015 DAUPHIN PA TRAINED SPOTTER
TREE LIMBS AND WIRES DOWN IN LONDONDERRY TWP
0215 PM TSTM WND DMG THOMASVILLE 39.92N 76.87W
05/27/2015 YORK PA TRAINED SPOTTER
LARGE TREES DOWN NEAR ROUTE 30
&&
EVENT NUMBER CTP1500058 CTP1500059 CTP1500060
EVANEGOSpecial weather statement, May 27, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT WED MAY 27 2015
PAZ065-066-272000-
YORK PA-LANCASTER PA-
321 PM EDT WED MAY 27 2015
...A THUNDERSTORM PRODUCING TORRENTIAL RAINFALL WILL AFFECT YORK...
AND LANCASTER COUNTIES UNTIL 400 PM EDT...
AT 321 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM OVER
SUNNYBURN...MOVING NORTHEAST AT 30 MPH.
50 MPH WIND GUSTS AND DIME SIZE HAIL WILL BE POSSIBLE WITH THIS
THUNDERSTORM. TORRENTIAL RAINFALL IS ALSO POSSIBLE.
THE THUNDERSTORM PRODUCING TORRENTIAL RAINFALL WILL BE NEAR...
HOLTWOOD AND SHENKS FERRY AROUND 325 PM EDT.
WAKEFIELD AROUND 335 PM EDT.
SMITHVILLE AROUND 340 PM EDT.
QUARRYVILLE AROUND 345 PM EDT.
STRASBURG AROUND 350 PM EDT.
PARADISE AND GAP AROUND 400 PM EDT.
OTHER LOCATIONS IMPACTED BY THE THUNDERSTORM PRODUCING TORRENTIAL
RAINFALL INCLUDE KIRKWOOD...RAWLINSVILLE...WHITE HORSE...CHRISTIANA
AND GORDONVILLE.
THIS THUNDERSTORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 3992 7638 4011 7594 4005 7593 3996 7599
3987 7599 3988 7600 3976 7606 3976 7608
3973 7610 3974 7612 3973 7612 3972 7618
3972 7645
TIME...MOT...LOC 1921Z 237DEG 27KT 3979 7637
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 12:04 PM EDT | Special Weather Statement | CTP | Franklin | 26 min |
| May 27, 12:14 PM EDT | Special Weather Statement | CTP | Dauphin | 31 min |
| May 27, 12:18 PM EDT | Special Weather Statement | CTP | Sullivan | 27 min |
| May 27, 12:29 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 31 min |
| May 27, 12:52 PM EDT | Special Weather Statement | CTP | Sullivan | 23 min |
| May 27, 12:59 PM EDT | Special Weather Statement | CTP | Adams | 31 min |
| May 27, 1:01 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin | 119 min |
| May 27, 1:04 PM EDT | Special Weather Statement | CTP | Adams | 26 min |
| May 27, 1:26 PM EDT | Special Weather Statement | CTP | Dauphin | 34 min |
| May 27, 1:29 PM EDT | Special Weather Statement | CTP | Adams | 31 min |
| May 27, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, York | 48 min |
| May 27, 1:44 PM EDT | Special Weather Statement | CTP | Schuylkill | 31 min |
| May 27, 1:50 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 55 min |
| May 27, 2:33 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 42 min |
| May 27, 2:39 PM EDT | Special Weather Statement | CTP | Schuylkill | 36 min |
| May 27, 2:56 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 34 min |
| May 27, 3:36 PM EDT | Special Weather Statement | CTP | Berks | 24 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.